# SDR FJT00108753

- Difficulty date: October 17, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- Engine: Garrtt TPE3311
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Harness
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

REFERENCE SRD FJT00108751: WHILE ENROUTE FROM STL TO UIN AT AN ALTITUDE OF 4,000 FT THE R/H ENG EGT & TORQUE INST BEGAN TO FLUCTUATE/ A/C YAWED & CONT'D TO DO SO. NORMAL PROC. WERE FOLLOWED & ENGINE REMAINED UNCONTROLLABLE. RT ENG WAS SHUT DOWN. CREW DECLARED EMERGENCY/ A/C LANDED SAFELY AT UIN WITHOUT INC. ENG WERE PERFORMED, WAS UNABLE TO DUPLICATE THE PROB WITH THE TTL COMP. OFF. THE CREW MEL, THE TTL AND A/C ONT'D IN SERVICE. ENG/A/C HAS HISTORY OF FALSE TEMP. & TORQUE INDICATIONS A/C RETURNED TO STL. ENG RUNS & INSP. OF IND. SYS. WAS PERFORMED/NO DISCRE. NOTED. A/C ARRIVED MQY FROM STL AND TTL VALVE WAS REPLACED & MEL CLEARED. A/C WILL RETURN TO MQY FOR FURTHER TROUBLE. AND INSPEC.
